Weak type estimates for some maximal operators on Hardy spaces

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show that the lacunary maximal operator associated to a compact smooth hypersurface on which the Gaussian curvature nowhere vanishes to infinite order maps the standard Hardy space H1 to L1,∞.

Original languageEnglish
Pages (from-to)281-289
Number of pages9
JournalMathematische Nachrichten
Volume280
Issue number3
DOIs
Publication statusPublished - 2007
Externally publishedYes

Keywords

  • Singular integrals

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Weak type estimates for some maximal operators on Hardy spaces'. Together they form a unique fingerprint.

  • Cite this